# SDR QXEA2015070200358

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 16,080 hours, 17,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 13 CORRODED BEYOND LIMITS;    LOCATED AND DRILLED SEAT TRACK NR 13 IAW SRM 51-40-07. INSTALLED SEAT TRACK, IAW SRM 51-41-00, SRM 51-42-05, STEP 4D, 2-10, SRM 51-40-15, STEP 6H AND 6J, DWG 85361501, REV E.
